I have recently started taking cymbalta and am already up to 60mg twice daily, but since I increased the dose I have white spots on my tongue and had to get medicine for a very swollen throat. Is this because of the medicine? I have taken almost every kind there is and am afraid to quit taking it because there isn't any other option for me. It burns my mouth to eat or drink anything and this medicine has been the best that I have ever taken.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2013 • 4 answers
I had strep throat and was prescribed one (1) 500mg of Amoxicillin every 8 hours for ten (10) days.?
Posted 29 May 2014 • 1 answer
I have been taking cymbalta for about 2 months I was spitting up blood two weeks ago and realized I?
Posted 27 Jul 2015 • 1 answer
Posted 16 Nov 2015 • 4 answers
Help. Not sure if it's a coincidence or the antabuse.I have a canker sore on my tongue, sore throat?
Posted 13 Mar 2016 • 1 answer